# SDR R61A201708310649

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 4,108 hours, 2,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF WARDROBE FADED. R & R THE LIGHT STRIP IAW AMM 33-50-21. OPS CHECKED GOOD.
